Publication detail
On categories of ordered sets with a closure operator
ŠLAPAL, J.
Czech title
O kategoriích uspořádaných množin s uzávěrovým operátorem
English title
On categories of ordered sets with a closure operator
Type
journal article - other
Language
en
Original abstract
We define and study two categories of partially ordered sets endowed with a closure operator. The first category has order-preserving and continuous maps as morphisms and it is shown to be concretely isomorphic to a category of ordered sets endowed with a compatible preorder. The second category studied has closed maps as morphisms and it is proved to be cartesian closed. As examples, consequences of these results for categories of the usual closure operators and, in particular, of topological spaces are discussed.
Czech abstract
Jsou definovány a studovány dvě kategorie uspořádaných množin s uzávěrovým operátorem První z nich má izotonní a spojitá zobrazení jako morfismy a je ukázáno, že je konkrétně izomorfní s kategorií uspořádaných množin s kompatibilním předuspořádáním. Druhá kategorie má uzavřená zobrazení jako morfismy a je ukázáno, že je kartézsky uzavřená. Jako příklad jsou diskutovány důsledky těchto výsledků pro kategorie obvyklých uzávěrových prostorů, zejména pak prostorů topologických.
English abstract
We define and study two categories of partially ordered sets endowed with a closure operator. The first category has order-preserving and continuous maps as morphisms and it is shown to be concretely isomorphic to a category of ordered sets endowed with a compatible preorder. The second category studied has closed maps as morphisms and it is proved to be cartesian closed. As examples, consequences of these results for categories of the usual closure operators and, in particular, of topological spaces are discussed.
Keywords in Czech
Kategorie, uspořádaná množina, uzávěrový operátor
Keywords in English
Category, ordered set, closure operator
RIV year
2011
Released
01.01.2011
ISSN
0033-3883
Journal
Publicationes Mathematicae Debrecen
Volume
78
Number
1
Pages from–to
61–69
Pages count
9
BIBTEX
@article{BUT49215,
author="Josef {Šlapal},
title="On categories of ordered sets with a closure operator",
journal="Publicationes Mathematicae Debrecen",
year="2011",
volume="78",
number="1",
month="January",
pages="61--69",
issn="0033-3883"
}